본문 바로가기
KERD
논문KCI 등재

Serotonin Syndrome after Clomipramine Overdose in a Child

0

조회

0

다운로드

3

인용

0

참고문헌

키워드

초록

Serotonin syndrome (SS) is a potentially life-threatening condition associated with increased serotonergic activity in central nervous system and may occur during the use of serotonergic drugs. Although increasing frequency of serotonergic drug use in children, pediatricians, emergency medicine and pediatric intensive care specialists have not enough knowledge and experience about SS that is a potentially life-threatening condition. A 12-year-old girl patient was admitted to our emergency room with the history of involuntary contractions on her extremities and alteration of consciousness. Her physical examination showed agitation, hyperthermia, dilated pupils, tremor, increased deep tendon reflexes, positive spontaneous clonus, agitation, flushed skin and diaphoresis, excessive perspiration, and continuous horizontal ocular movements. The patient diagnosed as SS by clinical history, physical and laboratory findings. In this paper, we will discuss SS occurred in a 12-year-old girl after concurrent clomipramine and risperidone use.

Abstract

Serotonin syndrome (SS) is a potentially life-threatening condition associated with increased serotonergic activity in central nervous system and may occur during the use of serotonergic drugs. Although increasing frequency of serotonergic drug use in children, pediatricians, emergency medicine and pediatric intensive care specialists have not enough knowledge and experience about SS that is a potentially life-threatening condition. A 12-year-old girl patient was admitted to our emergency room with the history of involuntary contractions on her extremities and alteration of consciousness. Her physical examination showed agitation, hyperthermia, dilated pupils, tremor, increased deep tendon reflexes, positive spontaneous clonus, agitation, flushed skin and diaphoresis, excessive perspiration, and continuous horizontal ocular movements. The patient diagnosed as SS by clinical history, physical and laboratory findings. In this paper, we will discuss SS occurred in a 12-year-old girl after concurrent clomipramine and risperidone use.

참고문헌 (18)

  1. Boyer EW, "The serotonin syndrome", N Engl J Med, 352, pp.1112~1120 (2005)
  2. Birmes P, "Serotonin syndrome: a brief review", CMAJ, 168, pp.1439~1442 (2003)
  3. Phan H, "Serotonin syndrome following a single 50 mg dose of sertraline in a child", Clin Toxicol (Phila), 46, pp.845~849 (2008)
  4. Kaminski CA, "Sertraline intoxication in a child", Ann Emerg Med, 23, pp.1371~1374 (1994)
  5. Pao M, "Serotonin syndrome after sertraline overdose in a 5-year-old girl", Arch Pediatr Adolesc Med, 151, pp.1064~1067 (1997)
  6. Gill M, "Serotonin syndrome in a child after a single dose of fluvoxamine", Ann Emerg Med, 33, pp.457~459 (1999)
  7. Velez LI, "A dispensing error resulting in possible fluoxetine overdose and subsequent discontinuation syndrome in a child", Clin Pediatr (Phila), 49, pp.1072~1074 (2010)
  8. Grenha J, "Serotonin syndrome after sertraline overdose in a child: a case report", Case Rep Pediatr, 2013, pp.897902~ (2013)
  9. Likasitwattanakul S, "Serotonin syndrome: a case report", J Med Assoc Thai, 88, pp.993~996 (2005)
  10. Shih-Hsien Lin, "Serotonin and Mental Disorders: A Concise Review on Molecular Neuroimaging Evidence", Clinical Psychopharmacology and Neuroscience, 12(3), pp.196~202 (2014), 대한정신약물학회
  11. Bronstein AC, "2011 annual report of the American Association of Poison Control Centers’ National Poison Data System (NPDS): 29th annual report", Clin Toxicol (Phila), 50, pp.911~1164 (2012)
  12. Sternbach H, "The serotonin syndrome", Am J Psychiatry, 148, pp.705~713 (1991)
  13. Radomski JW, "An exploratory approach to the serotonin syndrome: an update of clinical phenomenology and revised diagnostic criteria", Med Hypotheses, 55, pp.218~224 (2000)
  14. Dunkley EJ, "The Hunter serotonin toxicity criteria: simple and accurate diagnostic decision rules for serotonin toxicity", QJM, 96, pp.635~642 (2003)
  15. Sansone RA, "Tramadol: seizures, serotonin syndrome, and coadministered antidepressants", Psychiatry (Edgmont), 6, pp.17~21 (2009)
  16. Kapur S, "Clinical and theoretical implications of 5-HT2 and D2 receptor occupancy of clozapine, risperidone, and olanzapine in schizophrenia", Am J Psychiatry, 156, pp.286~293 (1999)
  17. Nikolaou KN, "Neurotoxic syndrome induced by clomipramine plus risperidone in a patient with autistic spectrum disorder: serotonin or neuroleptic malignant syndrome?", Ann Gen Psychiatry, 14, pp.38~ (2015)
  18. Ables AZ, "Prevention, recognition, and management of serotonin syndrome", Am Fam Physician, 81, pp.1139~1142 (2010)

관련 논문AI추천

이 간행물의 다른 논문 (15건)